Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010, Article ID 154189, 9 pages
http://dx.doi.org/10.1155/2010/154189
Research Article

A Note on Fractional Sumudu Transform

1Department of Mathematics, University of Rajasthan, Jaipur 302055, India
2Department of Mathematics, Shri Balaji Institute of Engineering and Technology, Jaipur 302045, India
3Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, (UPM), Serdang, Selangor 43400, Malaysia

Received 13 January 2010; Revised 25 March 2010; Accepted 21 April 2010

Academic Editor: Bernard Geurts

Copyright © 2010 V. G. Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Maryam Omran, and Adem Kiliçman, “Fractional double Laplace transform and its properties,” vol. 1795, pp. 020021, . View at Publisher · View at Google Scholar
  • Abdelouahab Kadem, and Adem Kilicman, “Note on transport equation and fractional Sumudu transform,” Computers & Mathematics With Applications, vol. 62, no. 8, pp. 2995–3003, 2011. View at Publisher · View at Google Scholar
  • Guy Jumarie, “An Approach to Differential Geometry of Fractional Order via Modified Riemann-Liouville Derivative,” Acta Mathematica Sinica-English Series, vol. 28, no. 9, pp. 1741–1768, 2012. View at Publisher · View at Google Scholar
  • Hasan Bulut, H. Mehmet Baskonus, Seyma Tuluce, Hasan Bulut, H. Mehmet Baskonus, and Seyma Tuluce, “The Solutions of Partial Differential Equations with Variable Coefficient by Sumudu Transform Method,” 9Th International Conference On Mathematical Problems In Engineering, Aeros, vol. 1493, pp. 91–95, 2012. View at Publisher · View at Google Scholar
  • Hasan Bulut, Haci Mehmet Baskonus, and Fethi Bin Muhammad Belgacem, “The Analytical Solution of Some Fractional Ordinary Differential Equations by the Sumudu Transform Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Omer Altun, and Adem Kiliçman, “Some remarks on the fractional Sumudu transform and applications,” Applied Mathematics and Information Sciences, vol. 8, no. 6, pp. 2881–2888, 2014. View at Publisher · View at Google Scholar
  • Eltayeb A. Yousif, and Sara H.M. Hamed, “Solution of nonlinear fractional differential equations using the homotopy perturbation Sumudu transform method,” Applied Mathematical Sciences, vol. 8, no. 41-44, pp. 2195–2210, 2014. View at Publisher · View at Google Scholar
  • Badr Alkahtani, Vartika Gulati, and Adem Kılıçman, “Application of Sumudu Transform in Generalized Fractional Reaction–Diffusion Equation,” International Journal of Applied and Computational Mathematics, 2015. View at Publisher · View at Google Scholar
  • Trushit Patel, and Ramakanta Meher, “Adomian Decomposition Sumudu Transform Method for Convective Fin with Temperature-Dependent Internal Heat Generation and Thermal Conductivity of Fractional Order Energy Balance Equation,” International Journal of Applied and Computational Mathematics, 2016. View at Publisher · View at Google Scholar
  • Maryam Omran, and Adem Kili��man, “Natural transform of fractional order and some properties,” Cogent Mathematics, vol. 3, no. 1, 2016. View at Publisher · View at Google Scholar